闫理坦

2015-06-01

基本信息

  • 姓 名:闫理坦

  • 系 别:数学系

  • 职 称:教授(博士生导师、理学博士)

  • 办公地址:松江校区第二学院楼2425

  • 办公电话:67798693

  • 电子邮件:litanyan@dhu.edu.cn

教育背景

  • 1983年7月本科毕业于黑龙江大学数学系数学专业,获理学学士学位;

  • 1985年—1986年在西安电子科技大学研究生院学习;

  • 1996年1月—2002年3月受日本政府奖学金资助在日本国立富山大学(Toyama University)留学,获理学博士学位。师从N. Kazamaki教授与K. Kobayashi教授。

研究领域和方向

  • 随机分析及其应用,主要侧重于:鞅论、Levy过程、极限定理、随机微分方程与扩散过程、分数Brown运动、金融与风险分析等。

近几年承担的科研项目情况

  • 国家自然科学基金、教育部重点项目、留学回国基金等。

近五年主要出版物

  • L. Yan, J. Liu and X. Yang, Integration with respect to fractional local time,Potential Analysis, 30 (2009), 115-138.

  • L. Yan and J. Liu, On the collision local time of bi-fractional Brownian motions, Stoch. Dyn. 9, No. 3 (2009).

  • L. Yan and D. Xue, A delayed fractional Black-Scholes formula, to appear in Quart. J. Math. (2008).

  • J. Liu and L. Yan, Intersection local time of two independent bifractional Brownian motions, to appear in Quart. J. Math. (2008).

  • L. Yan and Y. Lu, Some properties of fractional Ornstein-Uhlenbeck process, J. Phys. A: Math. Theor. 41 (2008) 145007 (17pp)

  • L. Yan and Y. Sun, On the linear fractional self-attracting diffusion, Journal of Theoretical Probability, (2008) 21, 502–516.

  • L. Yan and X. Yang, p--variation of an integral functional driven by fractional Brownian motion, Statistics & Probability Letters, 78 (2008), 1148–1157.

  • X. Yang and L. Yan, Some remarks on local time-space calculus, Statistics & Probability Letters, 77 (2007), 1600-1607.

  • L. Yan and Y. Lu, Tanaka formula for a Gaussian process, Stochastic Differential Equations and Related Topics (单行本), 35-49 (2007).

  • L. Lu and L. Yan, --on a ratio involving a Bessel process, J. Zhejiang Univ. Sci. A, 8 (2007), 158-163.

  • L. Yan and N. Yoshida, Oscillations of characteristic initial value problems for hyperbolic equations with delays, Indian J Pure Appl Math. 37 (2006), 357-377.

  • L. Yan and M. Tian, On local time of fractional Ornstein-Uhlenbeck process, Lett. Math. Phy. 73 (2006), 209 – 220.

  • 闫理坦等,《随机积分与不等式》,科学出版社、北京2005.

  • L. Yan and N. Kazamaki, On the distance between and in the space of continuous BMO-martingales, Studia Math. 168 (2005), 129-134.

  • L. Yan and B. Zhu, -estimates on diffusion processes, J. Math. Anal. Appl. 303 (2005), 418-435.

  • L. Yan and J. Ling, Stochastic integral for Bessel process, Stat. Prob. Lett. 74 (2005), 93-102.

  • L. Yan, Maximal inequalities for a time-inhomogeneous diffusion process, J. Math. Phy. 46 No. 8 (2005).

  • L. Yan, Maximal inequalities for iterated fractional integrals, Stat. Prob. Lett. 69 (2004), 69-79.

  • L. Yan, Two inequalities for iterated stochastic integrals, Archiv der Mathematik, 82 (2004), 377-384.

  • L. Yan and Y. Li, Maximal inequalities for CIR processes, Lett. Math. Phy. 68 (2004), 17-30.

  • L. Yan and B. Zhu, A ration inequality for Bessel processes, Stat. Prob. Lett. 66 (2004), 35-44.

  • L. Yan, Maximal inequalities for a continuous semimartingale, Stoch. Stoch. Reports, 75 (2003), No.1-2, 47-56.

  • L. Yan, Some ration inequalities for iterated stochastic integrals, Math. Nachr. 259 (2003), 84-98.

  • L. Yan and Y. Guo, Maximal inequalities for a series of continuous local martingales, SUT J. Math. 39 (2003), 71—84.

  • L. Yan and Y. Guo, Convergence of weighted sums of products of random variables with long-range dependence, Inter. Inform. Sci. 9 (2003), 269-289.

近期投稿的部分论文

  • The weighted quadratic covariation for fBm with Hurst index less than 1/2.

  • Ito's formula for the sub-fractional Brownian motion.

  • Quadratic covariation and It?’s formula for a bi-fractional Brownian motion.

  • On the collision local time of sub-fractional Brownian Motions.

  • The law of a stochastic integral with respect to sub-fractional Brownian motion.

  • Intersection local time and calculus for Levy area process.

  • The weighted quadratic covariation for fBm with Hurst index greater than 1/2.